# SDR AU980739

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pushrod
- Part number: 3272006003
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT'S RT BRAKE PEDAL PUSH ROD BROKEN IN THREADED SECTION.  PART TOTAL CYCLES:  8,800.
